CureZone   Log On   Join
Re: Could all this be the MIRENA ??? Dutchmom thanks for answering back
 
aspensbubble Views: 2,139
Published: 13 years ago
 
This is a reply to # 1,317,133

Re: Could all this be the MIRENA ??? Dutchmom thanks for answering back


So I went to the Dr. and I am doubling up on Zantac for my acid refulx and no more ibuprofun coffee or chocolate. Talked with her about the vibration and she asked me if I am nervous, I said I feel it mainly when I am resting she said she does not have a clue what it could be from. So no help, I just hope some one finds a Dr. that can figure it out and lets us all know. Also I still have a low grade fever. Thanks for listening.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

5.563 sec, (1)